AKSANUM caps. 81 mg. 20 mg. 30 capsules

AKSANUM caps. 81 mg.  20 mg. 30 capsules
€ 16.00
Add to Cart
acetylsalicylic acid to prevent recurrence of heart attack or stroke by thinning the blood. Some people take it can cause stomach ulcers; ezimeprazol prevents the development of stomach ulcers. It belongs to the group of medicines called "proton pump inhibitors



AKSANUM caps. 81 mg. / 20 mg. 30 capsules
 

AKSANUM WHAT IS AND WHAT IT IS USED

What Aksanum
Aksanum contains two different medicines called aspirin and esomeprazole.
 
What used Aksanum
Both drugs in the composition of Aksanum used for various purposes:
 acetylsalicylic acid to prevent recurrence of heart attack or stroke by thinning the blood. Some people take it can cause stomach ulcers; ezimeprazol prevents the development of stomach ulcers. It belongs to the group of medicines called "proton pump inhibitors";
ezomeprazol works by reducing the quantity of the acid in your stomach.
 
Follow the advice of your physician and if you want more detailed information, contact your doctor or pharmacist.
 

 BEFORE YOU TAKE AKSANUM

 
Do not take Aksanum:
 if you are allergic to aspirin, esomeprazole or any of the other ingredients of Aksanum (listed in Section 6 Further information);
 if you are allergic to other proton pump inhibitors;
 if you are taking medicine containing nelfinavir (used to treat HIV);
 if you have had symptoms of asthma, runny nose (rhinitis) or convex, red, itchy rash (urticaria) after taking aspirin or another NSAID;
 if you have a bleeding disorder (hemophilia or low platelet count), severe liver problems, severe heart failure or severe kidney problems.
 
Do not take Aksanum if any of these apply to you. If you are not sure, talk to your doctor or pharmacist before you start taking Aksanum.
 
Take special care with Aksanum
Talk to your doctor or pharmacist before you start taking Aksanum if:
 You have surgery;
 have liver problems;
 have kidney problems;
 have asthma, hay fever or other respiratory disease or allergy;
 taking certain medications such as selective serotonin reuptake inhibitors (SSRI) or medicines for blood thinning;
 if you have gout;
 if you are pregnant.
 
Aksanum may mask the symptoms of other diseases. Therefore, if you start taking Aksanum or while taking his notice any of the following symptoms, talk with your doctor:
 If no apparent cause weight loss or have difficulty swallowing;
 if you develop stomach pain or indigestion;
 if you begin to vomit food or blood;
 If your stools become black (bloody stools).
 
Taking other medicines
Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription.
Aksanum Do not take if you are taking medicine containing nelfinavir (used to treat HIV).
Can have the effect of treatment if Aksanum taken simultaneously with certain medications:
 treatment of HIV (eg, atazanavir);
 Blood thinning / prevent clots (eg warfarin, clopidogrel);
 treat high blood pressure (eg, diuretics, beta-blockers and ACE inhibitors);
 inhibition of pain and inflammation (eg inflammatory drugs such as ibuprofen, corticosteroids);
 gout (eg probenecid);
 treatment of cancer or rheumatoid arthritis (eg methotrexate);
 diabetes (oral agents that lower blood sugar);
 epilepsy (eg phenytoin or sodium valproate);
 glaucoma (eg, acetazolamide);
 treatment of fungal infections (eg, itraconazole, ketoconazole, voriconazole);
 anxiety (diazepam);
 treatment of infections (clarithromycin);
 treatment of intermittent claudication (cilostazol);
 treatment of heart disease (digoxin);
 acceleration of gastric emptying (cisapride).
 
Pregnancy
If you are pregnant or trying to become pregnant, tell your doctor before you start taking Aksanum. If you are pregnant, do not take Aksanum unless your doctor tells you to take it. If you are in the last trimester of pregnancy, do not take more than one tablet daily Aksanum. If you are expecting to give birth in the coming days, do not take Aksanum.
 
Breastfeeding
If you are breastfeeding, tell your doctor before you start taking Aksanum. Your doctor will decide whether you should stop breast-feeding or to discontinue / abstain from taking Aksanum.
 
Driving and operating machinery
Unlikely intake Aksanum affect your ability to drive or operate machinery.
 
Important information about some of the ingredients of Aksanum
Aksanum contain sucrose. If your doctor has told you have an intolerance to some sugars, contact your doctor before you start taking this medicine.
 

 HOW TO TAKE AKSANUM

 
Always Aksanum exactly as your doctor tells you. If you're not sure, ask your doctor or pharmacist. Your doctor will tell you how many capsules to take and when. The usual dose is one capsule daily. The amount of active substance in the capsules you take, and the duration of treatment will depend on what you have. You can take the capsules with food or on an empty stomach. You should not chew or crush the capsules. You should swallow them whole with half a glass of liquid.
Aksanum should not be used in children.
Aksanum can be used in the elderly.
If you have the impression that the effect of Aksanum is too strong or too weak, talk to your doctor or pharmacist.
 
If you take more than the dose Aksanum
If you think you may have taken too much Aksanum dose, contact your doctor or pharmacist. Symptoms of overdose include dizziness, tinnitus, impaired hearing, irritability, anxiety, hallucinations, hyperventilation, pain or discomfort in the upper abdomen, nausea, confusion, vomiting, loss of consciousness, rash and uncontrollable body movements.
 
If you forget to take Aksanum
If you forgot to take your dose, take it as soon as you remember. However, if it is almost time for your next dose, do not take the missed dose, just take the next time. Do not take a double dose to make up for a missed dose.
 

 POSSIBLE SIDE EFFECTS

 
Like all medicines, Aksanum can cause side effects, although not everybody gets them.
Stop taking Aksanum and immediately see a doctor if you notice any of the following serious side effects - you may need urgent medical treatment:
 Sudden wheezing, swelling of the lips, tongue and throat, or entire loss of consciousness or difficulty swallowing (severe allergic reaction);
 Symptoms of liver problems (eg, dark urine, yellowing of the skin);
 Black oily stools or bloody diarrhea;
 Vomiting blood or dark particles that look like coffee grounds.
 
Other possible side effects include:
Common (affects 1 to 10 users in 100):
 headache:
 diarrhea;
 gases;
 pain and discomfort in the stomach;
 nausea / vomiting;
 constipation.
 
Uncommon (affects 1 to 10 users in 1,000 patients):
 disturbed sleep or difficulty sleeping (insomnia);
 dizziness;
 tingling, "pins and needles";
 drowsiness;
 dizziness (vertigo);
 stuffy nose;
 asthma;
 Dry mouth:
 itching and skin rashes;
 allergic reactions;
 peripheral edema, ie swelling, such as the hands and feet;
 increase in liver enzymes;
 lowering blood sugar;
 nosebleeds;
 gout.
 
Rare (affects 1 to 10 users in 10,000 patients):
 blood problems such as reducing the number of white blood cells or platelets. This can cause weakness, bruising or reduced resistance to infections;
 fever, skin swelling, anaphylactic reaction / shock (hypersensitivity);
 lowering the sodium concentration in the blood. This can cause weakness, vomiting and cramps;
 depression;
 problems with appetite or taste;
 difficulty breathing;
 a stomach ulcer;
 duodenal ulcer;
 Bleeding from the stomach;
 infection called thrush, which can affect the gut and is caused by a fungus;
 discoloration of feces and urine - signs of a serious problem with the liver (hepatitis)
 hair loss;
 joint pain (arthralgia);
 muscle pain (myalgia);
 malaise, weakness or lack of energy;
 ringing in the ears (tinnitus).
 
When used separately in the composition of substances Aksanum - aspirin and esomeprazole were observed following side effects. At least so far, however, they are not seen in combination therapy:
 prolongation of bleeding time;
 agitation;
 confusion;
 inflammation of the mouth;
 blurred vision;
 sensitivity to light;
 increased sweating;
 very low levels in all cells;
 low number of all blood cells;
 lowering the concentration of magnesium in the blood;
 aggressiveness;
 hallucinations - seeing, feeling or hearing things;
 severe hepatic impairment;
 severe skin reactions with redness, blistering and peeling of the skin;
 muscle weakness;
 kidney problems;
 breast enlargement in men.
 
If any of the side effects gets serious, or you notice other effects not listed in this leaflet, please tell your doctor or pharmacist.
 

HOW TO STORE AKSANUM

 
Keep out of reach of children.
Do not use after the expiry date stated on the label. The expiry date refers to the last day of that month.
Do not store above 30 ° C.
 
Bottle: Keep tightly closed to protect from moisture.
 
Blister: Store in the original package to protect from moisture.
Aksanum Do not use if you notice leaking capsules, granules or free.
Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.
 

 ADDITIONAL INFORMATION

 
What Aksanum
Each capsule contains 81 mg acetylsalicylic acid and 20 mg esomeprazole (as esomeprazole magnesium trihydrate).
 
Ezomeprazolova components
 Glycerol monostearate 40-55;
 hydroxypropylcellulose;
 hypromellose;
 magnesium stearate;
 methacrylic acid-etakrilat (1:1) dispersion 30%;
 polysorbate 80;
 sodium stearyl fumarate;
 sugar spheres;
 talc;
 triethyl citrate.
 
Acetylsalicylic components
 substituted hydroxypropyl cellulose.
 
Hard gelatin capsules chervenikavo-rozova/siva, size L
 gelatin;
 red iron oxide (E172);
 black iron oxide (E172);
Titanium dioxide (E171).
 
Black Ink, SW-9008
 black iron oxide (E172);
potassium hydroxide;
shellac;
propylene glycol.
 
Aksanum looks like and contents of pack
This medicine is available as hard gelatin capsules with a reddish pink bottom and gray top. The upper part is a circular inscription "E 20 mg" and "A 81 mg" in black ink.
 
€ 16.00
Add to Cart
Close